# SDR AALA20160923003

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 47,334 hours, 19,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR DID NOT PRESSURIZE AND VISIBLE GAPS IN THE DOOR SEAL WERE REPORTED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ADJUSTED THE L1 DOOR LOWER HINGE FLAPPER DOOR IAW AMM 52-11-0.  PRESSURIZED AIRPLANE WITH NO LEAKS NOTED.
